# SDR AALA2018042659016

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 51,382 hours, 29,929 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Detached
- Location: R1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASST HANDLE COVER IS COMMING OFF.  SECURED ASSIST HANDLE COVER IAW AMM 52-20-00. OPS CHECKED OK.
